# SDR DHL200080115C

- Difficulty date: June 5, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING LE HOUSING ANGLE CRACKED 4 INCH AT XFS. 10.5.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 57-2-0, FIG 2 AND 51-3-0, PAGE 1. REF: N/R 1450.
